The harmonic mean formula for random processes

Details

Ressource 1Download: R1.SupSoj-SAA.pdf (432.65 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_16AC6DA37C39
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
The harmonic mean formula for random processes
Journal
Stochastic Analysis and Applications
Author(s)
Bisewski Krzysztof, Hashorva Enkelejd, Shevchenko Georgiy
ISSN
0736-2994
1532-9356
Publication state
In Press
Peer-reviewed
Oui
Pages
1-13
Language
english
Keywords
Applied Mathematics, Statistics, Probability and Uncertainty, Statistics and Probability
Funding(s)
Swiss National Science Foundation
Create date
04/04/2022 21:36
Last modification date
05/04/2022 7:08
Usage data